| Model Number |
MV0520 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/23/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
Event or Problem Description
It was reported that smartsite vialshield 20mm closed vad leaked.The following information was provided by the initial reporter: material no: mv0520 batch(lot) no: unknown- customer reported lot # is (10)9294 it was reported that adaptor leaked from an unknown location.Technician was drawing up fluorouracil using a 20 mm vial adaptor (mv0520) and drug started leaking from the vial adaptor at an undetermined location.
Additional Manufacturer Narrative
Due to no photo or sample being received, the customer's complaint of leakage could not be verified.A device history record review could not be performed because a correct lot number was not provided by the customer.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description